# SDR 04FDEA02540

- Difficulty date: August 21, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 13,455 hours, 7,087 cycles
- Engine: Ge CF680C2A5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00509  MDCC SIDE TRACK AT FR 37 BETWEEN R1 AND R2 HAS LEVEL 1 CORROSION APPROX. 1 INCH.  REMOVED AND REPLACED SIDE TRACK ADAPTER TRACK IAW A300 SRM 51-40-20.
